# SDR REXA201100241

- Difficulty date: April 19, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N824AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8024
- Aircraft time: 13,992 hours, 11,705 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Rivet
- Condition: Damaged
- Location: Bulkhead
- Part time: 13,992 hours, 11,705 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 PRESSURE BULKHEAD HAS DAMAGED RIVETS AT WL 90, LBL 9, LBL 18, LBL 27, LBL 36, RBL 9, RBL 18, AND RBL 27.  REPLACED DAMAGED RIVETS IAW SRM 51-42-06.
